Lipschitz stability of an inverse source problem for ADMB-KDV equation

Lin Yan, Bin Wu, Qun Chen, Zewen Wang, Jun Yu

Abstract


The paper is concerned with the inverse source problem for an ADMB-KdV equation, which describes the nonlinear waves generated by a long-wave instability in a viscous film flowing down an inclined rigid surface. The inverse problem aims to determine a spatially varying source function from internal observation data on a suitable subdomain and the whole spatial observation data at a time. We first prove a Carleman inequality for ADMB-KdV equation, and then apply this Carleman inequality to derive Lipschitz stability for this inverse source problem.

Keywords


Carleman inequality ADMB-KdV equation; inverse source problem; Lipschitz stability

Full Text:

PREVIEW FULL TEXT

References


D.E. Bar and A.A. Nepomnyashchy, Stability of periodic waves generated by longwavelength instabilities in isotropic and anisotropic systems, Phys. D 132 (1999), 411–427.

L. Baudouin, E. Cerpa, E. Crépeau, A. Mercadoet and L. Baudouin, On the determination of the principal coefficient from boundary measurements in a KdV equation, J. Inverse Ill-Posed Probl. 22 (2014), 819–845.

M. Bellassoued and M. Yamamoto, Carleman estimate and inverse source problem for Biot’s equations describing wave propagation in porous media, Inverse Problems 29 (2013), 115002, 20 pp.

M. Bellassoued and M. Yamamoto, Carleman estimates and an inverse heat source problem for the thermoelasticity system, Inverse Problems 27 (2011), 015006, 18 pp.

N. Carreño and P. Guzmán, On the cost of null controllability of a fourth-order parabolic equation, J. Differential Equations 261 (2016), 6485–6520.

M. Bellassoued and M. Yamamoto, Uniform null controllability of a linear KdV equation using two controls, J. Math. Anal. Appl. 457 (2018), 922–943.

X. Carvajal, A. Esfahani and M. Panthee, Well-posedness results and dissipative limit of high dimensional KdV-type equations, Bull. Braz. Math. Soc. (N.S.) 48 (2017), 505–550.

E. Cerpa and A. Mercado, Local exact controllability to the trajectories of the 1-D Kuramoto–Sivashinsky equation, J. Differential Equations 250 (2011), 2024–2044.

E. Cerpa, I. Rivas and B.-Y. Zhang, Boundary controllability of the Korteweg–de Vries equation on a bounded domain, SIAM J. Control Optim. 51 (2013), 2976–3010.

D. Chae, O.Yu. Imanuvilov and S.M. Kim, Exact controllability for semilinear parabolic equations with Neumann boundary conditions, J. Dynam. Control Systems 2 (1996), 449–483.

M. Cristofol, P. Gaitan and H. Ramoul, Inverse problems for a 2×2 reaction-diffusion system using a Carleman estimate with one observation, Inverse Problems 22 (2006), 1561–1573.

A. Esfahani and R. Pourgholi, The ADMB-KdV equation in a time-weighted space, Ann. Univ. Ferrara Sez. VII Sci. Mat. 59 (2013), 269–283.

A. Esfahani and R. Pourgholi, Well-posedness of the ADMB-KdV equation in Sobolev spaces of negative indices, Acta Math. Vietnam. 39 (2014), 237–251.

P. Gao, A new global Carleman estimate for the one-dimensional Kuramoto–Sivashinsky equation and applications to exact controllability to the trajectories and an inverse problem, Nonlinear Anal. 117 (2015), 133–147.

P. Gao, A new global Carleman estimate for Cahn–Hilliard type equation and its applications, J. Differential Equations 260 (2016), 427–444.

O. Glass and S. Guerrero, Some exact controllability results for the linear KdV equation and uniform controllability in the zero-dispersion limit, Asymptot. Anal. 60 (2008), 61–100.

O.Yu. Imanuvilov and M. Yamamoto, Carleman inequalities for parabolic equations in Sobolev spaces of negative order and exact controllability for semilinear parabolic equations, Publ. Res. Inst. Math. Sci. 39 (2003), 227–274.

V. Isakov and N. Kim, Carleman estimates with two large parameters for second order operators and applications to elasticity with residual stress, Appl. Math. (Warsaw) 35 (2008), 447–465.

A. Jüngel, On the existence and uniqueness of transient solutions of a degenerate nonlinear drift-diffusion model for semiconductors, Math. Models Methods Appl. Sci. 4 (1994), 677–703.

M.V. Klibanov, Carleman estimates for global uniqueness, stability and numerical methods for coefficient inverse problems, J. Inverse Ill-Posed Probl. 21 (2013), 477–560.

M.V. Klibanov, Inverse problems and Carleman estimates, Inverse Problems 8 (1992), 575–596.

Y. Kuramoto and T. Tsuzuki, On the formation of dissipative structures in reaction C-diffusion systems, Theor. Phys. 54 (1975), 687–699.

W. Liu, K. Chen and J. Yu, Asymptotic stability for a non-autonomous full von Kármán beam with thermo-viscoelastic damping, Appl. Anal. 97 (2018), 400–414.

S. Lu and T. Zhong, Two homoclinic solutions for a nonperiodic fourth-order differential equation without coercive condition, Math. Methods Appl. Sci. 40 (2017), 3163–3172.

J.-P. Puel and M. Yamamoto, On a global estimate in a linear inverse hyperbolic problem, I nverse Problems 12 (1996), 995–1002.

J. Le Rousseau and G. Lebeau, On Carleman estimates for elliptic and parabolic operators. Applications to unique continuation and control of parabolic equations, ESAIM Control Optim. Calc. Var. 18 (2012), 712–747.

J.-C. Saut and B. Scheurer, Unique continuation for some evolution equations, J. Differential Equations 66 (1987), 118–139.

S. Tang and X. Zhang, Null controllability for forward and backward stochastic parabolic equations, SIAM J. Control Optim. 48 (2009), 2191–2216.

B. Wu, Q. Chen and Z. Wang, Uniqueness and stability of an inverse problem for a phase field model using data from one component, Comput. Math. Appl. 66 (2013), 2126–2138.

B. Wu, L. Yan, Y. Gao and Q. Chen, Carleman estimate for a linearized bidomain model in electrocardiology and its applications, NoDEA Nonlinear Differential Equations Appl. 25 (2018), Art. 4, 20 pp.

B. Wu and J. Yu, Hölder stability of an inverse problem for a strongly coupled reactiondiffusion system, IMA J. Appl. Math. 82 (2017), 424–444.

B. Wu, J. Yu and Z. Wang, Uniqueness and stability of an inverse kernel problem for type III thermoelasticity, J. Math. Anal. Appl. 402 (2013), 242–254.

M. Yamamoto, Carleman estimates for parabolic equations and applications, Inverse Problems 25 (2009), 123013, 75 pp.

N.J. Zabusky, C. Galvin, Shallow-water waves, The Korteweg–de Vries equation and solitons, J. Fluid Mech. 47 (1971), 811–824.

E. Zeidler, Nonlinear functional analysis and its applications II/A, translated from the German by the author and Leo F. Boron, Springer–Verlag, New York, 1990.

W. Zhao and W. Liu, A note on blow-up of solutions for a class of fourth-order wave equation with viscous damping term, Appl. Anal. 97 (2018), 1496–1504.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism